Hair Loss Symptom

7 Replies Updated



Conversation Starter

Mary Lou Says:


I have been on Eliquis since November 2015 for aa A Fib attack. I am experiencing extreme hair loss, with some areas that are bald and others that are quickly thinning and at this rate will also be bald. I am a female and used to have enough hair for 3 people. I also have the leg weakness and stiffness issue. I am more freaked by the balding than anything else.



Showing Replies 1 - 7 of 7 RSS Feed


of 1    
1
Verwon Says:

Hello, Mary Lou! How are you? I'm sorry about the problem you're having.

It isn't a listed side effect reported by the FDA, but it has been reported by other users, primarily females. You may also experience nausea, dizziness, headache, increased risk of bleeding and easy bruising.

Have you consulted your doctor? It might be better for you to try a different medication.

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Mary Lou Says:

The other side effects are not a problem. It is just the hair loss and the weakness etc. w/my legs, and that is a listed symptom.

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Susan Says:

I am also experiencing severe hair loss. I've been on eliquis since 5/20/16 for a pulmonary embellism. The hair loss started right when I began taking eliquis. My doctors have checked for other reasons and seem to think it can't be from eliquis (one said that if it is, it will grow back when I stop taking it, but I'm scheduled to be on it through September. I will certainly need a wig before then.

REPLYSHAREREPORT
Was this helpful?     0     0  
4
Janice Says:

I have had three injections of prolia and have also been on eloquis for 8 months and will have to continue for the rest of my life. My hair started coming out about a month ago and I have probably lost about one fourth of my hair. It is so thin now I think I will probably have to start wearing a wig. Could these two drugs be the cause of my hair loss and if do, what can I do?

REPLYSHAREREPORT
Was this helpful?     0     0  
5
Susan Says:

My hair loss only stopped when my doctor switched me to another medication (Xarelto). Thankfully I am off all meds now, but it was upsetting to lose my hair the way I did. I did buy a wig and wear hats for 2.5 months. It was frustrating to have my doctor downplay the hair loss and insist that it was not a "known" side effect. I'm glad to say that my hair has come back the same as it was before. I hope that you find a solution for your hair loss too.

REPLYSHAREREPORT
Was this helpful?     2     0  
6
Janet Says:

I just switched from xeralto to eliquis because of hair loss. Was hoping that it would be better on Eliquis but now not so sure.

REPLYSHAREREPORT
Was this helpful?     0     0  
7
Pi Says:

No wonder I'm losing gobs of hair. I'm taking both Viibryd and Eloquis. It's really messing with my self-esteem.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

levofloxacin symptoms,pressure in rain and vision loss
I am suffering from the symptoms of levofloxacin poisioning which include pressure in head and vision loss( perhaps IIH)... 2 replies
Hair loss and dilaudid
I have been on dilaudid since March due to severe back pain and surgery. I am slowly getting off but noticed that my hai... 21 replies
Hair loss Supplement
I'm 34 year old male suffering for hairloss & thinning. Want to start treatment with I've planned to start s... 9 replies
hair loss?
I'm taking adderallxl and am loosing a significant amount of hair. Has anyone else had a problem with this? ## I als... 9 replies
Hair loss
My partner bashed me in the head and started the onset of complex parcial seisures. I have tryed Tegretol, Epelim &T... 8 replies
Hair Loss from Zoloft
Has anybody experienced hair loss or thinning after being on zoloft? Nobody has baldness or hair loss in my family and I... 7 replies
Hair loss caused by taking Pradaxa
I hate that crap. I lost my hair and when I asked the nurse about it, she looked it up and yes that is a side effect. Th... 5 replies
hair loss and multaqmrjbrd
I have been on Multaq and have not had severe side effects from...occasionally I get a itchy rash on the sides of my tor... 4 replies
Hair loss and lexapro
Hello. I took lexapro 7 years ago go about a year. My question is that I noticed shortley to getting off of it, my hair ... 3 replies
hair loss treatment
I've always had thin hair since i can remember. I was wondering if there is a medical remedy that can solve this? I ... 3 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Show Verification Text


with the privacy policy (20191231).


This form will be submitted securely
Privacy policy cookies information

TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 6 November 2017.

We are committed to your privacy.

Copyright © 2005-2021 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA